# SDR SWIA2018111345260

- Difficulty date: October 18, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 40,277 hours, 36,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER FOR THE PASSENGER DOOR LOWER SILL FS349.00. (C-CHECK) RO: 11/12/2018 REMOVED CORROSION FROM DOUBLER LOCATED UNDER FLOOR SILL JUST AFT OF PAX DOOR CUTOUT IAW SRM.
